A cohomological obstruction to weak approximation for homogeneous spaces

Mikhail Borovoi, Tomer M. Schlank

Research output: Contribution to journalArticlepeer-review

Abstract

Let X be a homogeneous space, X = G/H, where G is a connected linear algebraic group over a number field k and H ⊂ G is a k-subgroup (not necessarily connected). Let S be a finite set of places of k. We compute a Brauer-Manin obstruction to weak approximation for X in S in terms of Galois cohomology.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalMoscow Mathematical Journal
Volume12
Issue number1
DOIs
StatePublished - 2012

Keywords

  • Brauer group
  • Brauer-Manin obstruction
  • Galois cohomology
  • Homogeneous spaces
  • Linear algebraic groups
  • Weak approximation

Fingerprint

Dive into the research topics of 'A cohomological obstruction to weak approximation for homogeneous spaces'. Together they form a unique fingerprint.

Cite this